BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Dynamics of the Attractor in the Lotka–Volterra Equations

Participants in the publication
Pedro Duarte (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Rui L. Fernandes (Author)
Waldyr M. Oliva (Author)

Scope
International

Refereeing
Yes

Date of Publication
1998

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
Journal of Differential Equations

Publication Identifiers
ISSN - 0022-0396

Publisher
Elsevier BV

Volume
149
Number
1

Starting page
143
Last page
189

Document Identifiers
DOI - https://doi.org/10.1006/jdeq.1998.3443

Rankings
SCOPUS Q1 (2011) - 2.188 - Analysis
SCIMAGO Q1 (2018) - 2.352 - Analysis


Export

APA
Pedro Duarte, Rui L. Fernandes, Waldyr M. Oliva, (1998). Dynamics of the Attractor in the Lotka–Volterra Equations. Journal of Differential Equations, 149, 143-189. ISSN 0022-0396. eISSN .

IEEE
Pedro Duarte, Rui L. Fernandes, Waldyr M. Oliva, "Dynamics of the Attractor in the Lotka–Volterra Equations" in Journal of Differential Equations, vol. 149, pp. 143-189, 1998. 10.1006/jdeq.1998.3443

BIBTEX
@article{40902, author = {Pedro Duarte and Rui L. Fernandes and Waldyr M. Oliva}, title = {Dynamics of the Attractor in the Lotka–Volterra Equations}, journal = {Journal of Differential Equations}, year = 1998, pages = {143-189}, volume = 149 }